Medicine For TB That Has Been Walking For 5 Months But Suddenly The Eyes Turn Yellow & The Left Stomach Cramps Down?

Illustration of Medicine For TB That Has Been Walking For 5 Months But Suddenly The Eyes Turn Yellow & The Left Stomach Cramps Down?
Illustration: Medicine For TB That Has Been Walking For 5 Months But Suddenly The Eyes Turn Yellow & The Left Stomach Cramps Down? static01.nyt.com

Morning, I’m friska. U003cbr u003e Have a history of TB but have taken 5 months of taking 3 drugs, but recently I had lower left abdominal cramps and yellowing eyes. U003cbr u003e ?

1 Answer:

Hello Mrs. Friska! Thank you for asking at HealthReplies.com.

Yellow eyes when taking TB drugs can be caused by liver problems caused by TB drugs. In general treatment, TB drugs taken for the first 2 months contain 4 kinds of antibiotics, while TB drugs taken next are a combination of 2 antibiotics. The antibiotics included in TB drugs can damage the liver in certain people because they are processed in the liver. You should immediately consult a pulmonary doctor who treats you (no need to wait for the next control date). The doctor will perform a direct examination and perform further tests, such as blood tests. If serious liver problems are suspected, the doctor will temporarily stop using the drug and give it back gradually. Medicines that are suspected of causing liver abnormalities in you will be changed, stopped, or the dose adjusted accordingly. Talk to your doctor about the stages you need to go through.

Cramps in the lower abdomen can be related to liver problems that you are experiencing. Liver disorders can cause fluid to build up in the abdominal area, which can make you feel stiff and feel full. However, discomfort in the lower left abdomen can come from your intestines, urinary tract, and reproductive tract. Direct examination by a doctor is required to determine the suspected cause. You may also be asked to do an ultrasound if there are any suspicions. The doctor's handling will depend on the results of the examination.

This is the information that I can convey. May be useful.

Regards,

dr. Selvi

: by

Related Question

Dizziness Accompanied By Body Feels Swaying And Blurred Vision?

Dizziness Accompanied By Body Feels Swaying And Blurred Vision?

(12 months ago)

hello, i want to ask. Lately I get dizzy all of a sudden, my head is very heavy u0026amp; not balanced (like going down), my view also suddenly faltered and blurred. But I don̵...

How To Prevent The Baby With Syndrome Down?

How To Prevent The Baby With Syndrome Down?

(1 year ago)

Hello, 3 years ago I gave birth to an elementary baby but at the age of 9 months my beloved child died of a heart leak. Until now I still postponed pregnancy because I was afraid I...

How To Deal With Coughing And Difficulty Sneezing In People With Sinusitis?

How To Deal With Coughing And Difficulty Sneezing In People With Sinusitis?

(1 year ago)

I am 20 years old, I often physiotherapy for sinus. coughing colds is commonplace, either since 1 year ago, my nose began to have difficulty sneezing and snot out (not reactive lik...

Leave a Reply

Your email address will not be published. Required fields are marked *